# SDR ASAA2024041048984

- Difficulty date: April 10, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A837012
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER R1 DOOR JAMB STUB FRAME IS CRACKED AT FLOOR LEVEL. GROUNDED - YES. REPAIRED STUB FRAME FWD LOWER CORNER OF R1 DOOR CUTOUT IAW ALASKA EA # 900-53EA-26850 REV. 00 INSPECTION REQUIREMENTS MUST BE ISSUED FINDING COMPLIANCE WITH 14CFR25.571 (B) PRIOR TO THE INSPECTION THRESHOLD OF 50,000 TOTAL FLIGHT CYCLES.
